# SDR SWAA2024072309077

- Difficulty date: July 5, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,287 hours, 15,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Corroded
- Location: Rt Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H ESCAPE HATCH LANYARD CLIP HAS EVIDENCE OF CORROSION<[01] R&R'D RH AFT ESCAPE ROPE PER AMM 25-61-10; REF [TTG8R007HZW0].;[02] COMPLIED WITH INSPECTION.
